Hoang-Chinh Lu

Maître de Conférences

Laboratoire de Mathématiques d'Orsay
Bât. 307 (IMO)
Université Paris-Saclay
91405 Orsay Cedex
France


Courrier électronique :
Bureau : 2A12
Téléphone : (+33) 1 69 15 57 37
Photo

Conferences/Events

Analysis of Monge-Ampère, a tribute to Ahmed Zeriahi 7-11 Sep 2020 Toulouse.




Preprints et Publications CV

    Comparison of Monge-Ampère capacities, preprint, arXiv:2005.04264.

    Stability and Hölder regularity of solutions to complex Monge-Ampère equations on compact Hermitian manifolds, with T.T. Phung and T.D. Tô, preprint, arXiv:2003.08417.

    Pluripotential solutions versus viscosity solutions to complex Monge-Ampère flows, with V. Guedj and A. Zeriahi, to appear in Pure and Applied Mathematics Quarterly, arXiv:1909.07069.

    Complex Hessian equations with prescribed singularity on compact Kähler manifolds, with V.D. Nguyen, preprint, arXiv:1909.02469.

    The metric geometry of singularity types, with T. Darvas and E. Di Nezza, preprint, arXiv:1909.00839.

    Geodesic stability, the space of rays, and uniform convexity in Mabuchi geometry, with T. Darvas, to appear in Geom. Topol. arXiv:1810.04661.

    Pluripotential Kähler-Ricci flows, with V. Guedj and A. Zeriahi, to appear in Geom. Topol. arXiv:1810.02121.

    The pluripotential Cauchy-Dirichlet problem for complex Monge-Ampère flows, with V. Guedj and A. Zeriahi, to appear in Ann. Sci. l'École Norm. Sup. arXiv:1810.02122.

    Stability of solutions to complex Monge-Ampère flows , with V. Guedj and A. Zeriahi, Annales de l'Institut Fourier, Tome 68 (2018) no. 7, pp. 2819--2836. arXiv:1810.02123.

    Lp metric geometry of big and nef cohomology classes, with E. Di Nezza, Acta Math Vietnam 45, 53--69 (2020), arXiv:1808.06308.

    Pluripotential Theory and Convex Bodies: Large Deviation Principle, with T. Bayraktar, T. Bloom and N. Levenberg, Ark. Mat. Volume 57, Number 2 (2019), 247--283, arXiv:1807.11369.

    Log-concavity of volume and complex Monge-Ampère equations with prescribed singularity, with T. Darvas and E. Di Nezza, to appear in Math. Annalen, arXiv:1807.00276.

    Quantization in geometric pluripotential theory, with T. Darvas and Y. Rubinstein, to appear in Comm. Pure Appl. Math. arXiv:1806.03800.

    L1 metric geometry of big cohomology classes , with T. Darvas and E. Di Nezza, Annales de l'Institut Fourier, Tome 68, no 7 (2018), p. 3053--3086, arXiv:1802.00087.

    Monotonicity of non-pluripolar products and complex Monge-Ampère equations with prescribed singularity, with T. Darvas and E. Di Nezza, Analysis & PDE 11 (2018) 2049--2087, arXiv:1705.05796.

    Weak subsolutions to complex Monge-Ampère equation, with V. Guedj and A. Zeriahi, J. Math. Soc. Japan, Volume 71, Number 3 (2019), 727--738, arXiv:1703.06728.

    Plurisubharmonic envelopes and supersolutions, with V. Guedj and A. Zeriahi, J. Differential Geom. Volume 113, Number 2 (2019), 273--313, arXiv:1703.05254.

    On the singularity type of full mass currents in big cohomology classes , with T. Darvas and E. Di Nezza, Compositio Mathematica, 154 (2), 380--409, arXiv:1606.01527.

    From the Kähler-Ricci flow to moving free boundaries and shocks, with R. Berman, Journal de l'École polytechnique--Mathématiques, Tome 5 (2018) , pp. 519--563, arXiv:1604.03259

    Regularity of weak minimizers of the K-energy and applications to properness and K-stability, with R. Berman and T. Darvas, Ann. Sci. l'École Norm. Sup. 53, 2020, 267--289, arXiv:1602.03114.

    Convexity of the extended K-energy and the large time behavior of the weak Calabi flow, with R. Berman and T. Darvas, Geom. Topol. Volume 21, Number 5 (2017), 2945--2988, arXiv:1510.01260.

    Uniqueness and short time regularity of the weak Kähler-Ricci flow, with E. Di Nezza, Adv. Math. 305 (2017), 953--993, arXiv:1411.7958.

    Mixed Hessian inequalities and uniqueness in the class $\mathcal{E}(X,\omega,m)$, with S. Dinew, Math. Z. 279 (2015), no. 3-4, 753--766, arXiv:1404.6202.

    Degenerate complex Hessian equations on compact Kähler manifolds, with V.D. Nguyen, Indiana Univ. Math. J. 64 (2015), no. 6, 1721--1745., arXiv:1402.5147.

    Generalized Monge-Ampère capacities, with E. Di Nezza, Int. Math. Res. Not. IMRN 2015, no. 16, 7287--7322. arXiv:1402.2497.

    Complex Monge-Ampère equations on quasi-projective varieties, with E. Di Nezza, J. Reine Angew. Math. 727 (2017), 145--167, arXiv:1401.6398.

    A variational approach to complex Hessian equations in $\mathbb{C}^n$, J. Math. Anal. Appl. 431 (2015), no. 1, 228--259, arXiv:1301.6502 .

    Viscosity solutions to complex Hessian equations, J. Funct. Anal. 264 (2013), no. 6, 1355--1379, arXiv:1209.5343.

    Solutions to degenerate complex Hessian equations , J. Math. Pures Appl. (9) 100 (2013), no. 6, 785--805, arXiv:1202.2436.




Enseignement depuis 2016

  1. M2 AAG: TD Géométrie analytique complexe
  2. Encadrement M2, TER M1, Projet L3
  3. TD L3MFA: Fonctions holomorphes (Math 308), Algèbre (Math 303)
  4. Modèles dynamiques en biologie (Math 391)
  5. TD L2 Math: Fonctions de plusieurs variables (Math 205), Analyse (Math 201)
  6. TD L1 Math: Analyse (Math 104)




Logo
Département de Mathématiques
, Université Paris-Sud, Bât. 307, F-91405 Orsay Cedex ,France